# SDR DLM88030259

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 36,752 hours, 29,398 cycles
- System (JASC): 2210 · Autopilot System
- Part: Probe
- Part number: 4034241971
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLT CREW REPORTED AUTOPILOT PROBLEM, HAD BOTH DFGCS NOT RESPONDING TO ANY FLT GUIDANCE PANEL IMPUTS AND MSG OF FAIL 26 ON FMAS.  THEN REPORTED A LITTLE BURNING ODOR AND DECIDED TO DIVERT TO BHM.  REPLACED TOTAL AIR TEMP PROBE.  PERFORMED DUCT BURNOUT FOR ODOR.
